# SDR 07FDEA04952

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 16,186 hours, 8,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FR 29 BETWEEN SEAT TRACKS 3R-2R APPROX 3/4 INCH CRACK IN   FLOORBEAM REPAIRED CROSSBEAM AT FR 29 BETWEEN SEAT TRACK RT 2-3 IAW A300-600 FSRM 53-10-15.
